Lyapunov exponents of hybrid stochastic heat equations

J. H. Bao, X. R. Mao, C. G. Yuan

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

In this paper, we investigate a class of hybrid stochastic heat equations. By explicit formulae of solutions, we not only reveal the sample Lyapunov exponents but also discuss the pth moment Lyapnov exponents. Moreover, several examples are established to demonstrate that unstable (deterministic or stochastic) dynamical systems can be stabilized by Markovian switching.
Original languageEnglish
Pages (from-to)165-172
Number of pages8
JournalSystems and Control Letters
Volume61
Issue number1
DOIs
Publication statusPublished - Jan 2012

Keywords

  • diffusion
  • partial differential equation
  • stabilization
  • stochastic heat equation
  • Lyapunov exponent
  • Markov chain
  • large deviation

Fingerprint Dive into the research topics of 'Lyapunov exponents of hybrid stochastic heat equations'. Together they form a unique fingerprint.

Cite this